MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 18; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 18; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48811118
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Injury (2348); No Information (3190)
Date of Event 02/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; i was in operating room on the morning of friday, (b)(6) 2017 at 7:30am for an plate and screw removal.After removing the plate, i noticed an eyelet was broken.I informed the surgeon of this.He later found the broken piece inside of the patient and placed it with the plate in a specimen cup, which i have in my possession.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk.Assessment; results: manufacturing files were reviewed and no anomalies were found.Conclusion: the most likely root cause is multifactorial.
 
Event or Problem Description

Brand Name
AVIATOR ASSY ONE LEVEL PLATE SIZE 18
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6384562
Report Number0009617544-2017-00079
Device Sequence Number744567
Product Code KWQ
UDI-Device Identifier07613252152132
UDI-Public(01)07613252152132
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48811118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2017
Supplement Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight71